MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/18; CORONARY DRUG-ELUTING STENT
Model Number 401748
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro us drug-eluting stent system was selected for treatment.A dissection has occurred at the edge of the stent in the proximal lad.The dissection was covered by placing a second stent.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no manufacturing related root cause could be identified.It should be noted that, according to the physician, the orsiro us was properly deployed and the perforation was successfully sealed with the second orsiro.The stent information worksheet clearly states that there was no malfunction with the complaint device.It further should be noted that the ifu clearly states that the balloon pressure should not exceed the rated burst pressure (rbp).

Brand Name
ORSIRO (US) 2.5/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10818100
Report Number1028232-2020-04880
Device Sequence Number19114553
Product Code NIQ
UDI-Device Identifier07640130439030
UDI-Public07640130439030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model Number401748
Device Catalogue NumberSEE MODEL NO.
Device Lot Number08191253
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;